# SDR IXXA09SMN070S

- Difficulty date: August 5, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT HAND WING CENTER LEADING EDGE UPPER SKIN CORRODED AT STATION XFS 423.000. REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED EXISTING REPAIR. FABRICATED NEW SKIN. CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS  IAW SRM 57-3-2 FIGURE 5 SHEET 1, SRM 51-1-8 PAGES 17-18, SRM 57-2-1 FIGURE 2G T/R 57-95, SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-1-11, AND SRM 51-3-1.
